Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#325015] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, Two Recent Results on Wavelets: Wavelet Bases for the Interval, and Biorthogonal Wavelets Diagonalizing the Derivative Operator, Wavelet Analysis and Its Applications, vol. 3 no. C (January, 1994), pp. 237-257 [doi]
    (last updated on 2017/12/12)

    Abstract:
    The following two questions are often asked by researchers interested in applying wavelet bases to concrete numerical problems: 1) how does one adapt a wavelet basis on IR to a wavelet basis on an interval without terrible edge effects? 2) how does the wavelet transform deal with the derivative operator? This paper reviews several answers to each of these questions, including some recent constructions and observations. © 1994, Academic Press, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320